arrow
Volume 25, Number 4
Previous Issue Next Issue

G. Dziuk & C. M. Elliott

J. Comp. Math., 25 (2007), pp. 385-407.

Preview Full PDF 597 10184 Abstract

Ming Wang, Zhong-Ci Shi & Jinchao Xu

J. Comp. Math., 25 (2007), pp. 408-420.

Preview Full PDF 526 9776 Abstract

Hongkai Zhao

J. Comp. Math., 25 (2007), pp. 421-429.

Preview Full PDF 546 10060 Abstract

Chao Yang & Jiachang Sun

J. Comp. Math., 25 (2007), pp. 430-439.

Preview Full PDF 537 9873 Abstract

Mohammed Seaïd

J. Comp. Math., 25 (2007), pp. 440-457.

Preview Full PDF 544 9619 Abstract

Deyue Zhang & Fuming Ma

J. Comp. Math., 25 (2007), pp. 458-472.

Preview Full PDF 524 9666 Abstract

Ghulam Mustafa & Jiansong Deng

J. Comp. Math., 25 (2007), pp. 473-484.

Preview Full PDF 523 9849 Abstract

Min Yang

J. Comp. Math., 25 (2007), pp. 485-496.

Preview Full PDF 521 9587 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard